I have been given herbal Phen/Fen and have found references to it both good and bad. I understand it is made from a plant called St. John’s Wort. I would like to know what the side effects could be from this before I take it. Thanks for your help.
I am concerned that there is such a product called herbal Phen/Fen. Although I was not aware of this product and do not know what is in it, I think it is inappropriate to label a product in such away as to associate it with a prescribed medication for weight loss.
There are herbs that may be able to cause weight loss by increasing metabolic rate, altering fat storage, and/or fat burning. I would assert that it is extremely unlikely that any herbal research exists in weight loss to compare it with the drug Phen/Fen. I would stay away from herbal Phen/Fen and conventional prescription Phen/Fen.
The herb St. John’s Wort is most known for its effective treatment of mild to moderate depression, with only rare side effects of stomach upset and rash.